# SDR CALA2024123003186

- Difficulty date: December 17, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 79,222 hours, 34,270 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112752202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION HOLE #4 AT 12 HRS O''CLOCK POSITION IN FRAME LAY ER WITH 90.5% FSH AT RH FRAME 16 UPPER DOUBLE JOGGLE AREA.   REPAIRED DISCREPANT HOLE #4 AND ASSOCIATED HOLE #3 AS DIRECTED B ADL REPAIR EMBODIMENT 6800 FC. FH NOT RELEVANT EA 5311-02442 002 AND IAW A319 SRM 53-11-12-300-012 THE PERFOR 176.  MED REPAIR IS A CAT B REPAIR IT IS NECESSARY TO INSPECT THIS REP AIR AT DEFINED INTERVALS INSPECTION THRESHOLD.
